# SDR E4EB2015113005

- Difficulty date: September 26, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 26 RT, END FITTING EXFOLIATED INSIDE OF BARREL NUT HOLE STATION 1530.  REMOVED END FITTING, FABRICATED NEW END FITTING & INSTALLED IAW SRM.
